# SDR DALA2024091609071

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 58,942 hours, 30,104 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Cracked
- Location: Refuel Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 REFUEL PNL DOOR BELLY FAIRING MOUNTED CRACKED. CORRECTIVE ACTION: REPLACED THE BELLY MOUNTED REFUEL PANEL MPN D5331034701200 IAW A319 AMM 52-42. (5538565)
